Depersonalization Support Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
2,710 Posts
I suffered a year long bout of DR/Panic/Anxiety after taking too many pills...for about two months I'd been taking them with no problems, but one day (during a comedown) I too far too much - and after the 'high' I had an enormous panic attack which resulted in the DR/DP. If it's any comfort, I've been DR/DP free for years, and despite loads of stress I've been through, it's never come back. Never.

Don't look into too deeply. It's very simple what has happened. You took a chemical which (after the inital flood) emptied your brain of seretonin - which caused anxiety, panic and.....drum roll......DR/DP. This is a natural reaction. The trick is how NOT to get 'stuck with DR/DP after the inital panic has faded. It's a trick that's not easily learned, but whose answer is really quite simple.

It's true that 'e' can cause seretonic damage after heavy abuse and that's definately a very bad idea, but I don't think that short term, occassional use (whether or not it causes panic) will PERMANENTLY damage your brain. There are a lot of scare stories about, of course, but as with everything they are wildly exaggerated. My experience with 'e' has definately left me more prone to anxiety, but then again I took an enormous amount over quite a long period. Que sera sera.

Forget about taking the 'e'....it's gone, it's happned, it's history. Concentrate on recovering.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top